# SDR SWIA200616140

- Difficulty date: January 12, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 16,564 hours, 24,367 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE WHITE EMERG FLOOR LIGHT INOP ON FLOOR STRIP.  RESECURED WIRING ON FLOOR STRIP.  OPERATIONAL CHECK GOOD.
